# SDR EIA2004044

- Difficulty date: July 1, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 106,345 hours, 26,350 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FLIGHT LEVEL 34.0 .88M 300 KNTS GEAR DOOR OPEN LIGHT CAME ON.  CHECKED LANDING GEAR PANEL, FOUND LEFT BODY GEAR DOOR OPEN LIGHT IN BOTH PRIMARY AND ALT.  AFTER DESCENT TO 22.0 270 KNTS, THE PRIMARY LIGHT WENT OUT THE ALT STAYED ON THE GEAR HANDLE WAS UP.  REMOVED AND INSTALLED LEFT BODY GEAR DOOR ACTUATOR PER MM 32-33-27.  ALSO ADJUSTED TARGETS FOR PRIMARY AND ALT SWITCHES, OPS CHECKED PER MM 32-61-10.
